Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 287, Number 1

All articles in this issue are freely accessible.

The role of countable dimensionality in the theory of cell-like relations
Fredric D. Ancel.
Trans. Amer. Math. Soc. 287 (1985), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766204
Bowen-Ruelle measures for certain piecewise hyperbolic maps
Lai-Sang Young.
Trans. Amer. Math. Soc. 287 (1985), 41-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766205
Functions of $Φ$-bounded variation and Riemann-Stieltjes integration
Michael Schramm.
Trans. Amer. Math. Soc. 287 (1985), 49-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766206
Strong laws of large numbers for products of random matrices
Steve Pincus.
Trans. Amer. Math. Soc. 287 (1985), 65-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766207
Mixed projection inequalities
Erwin Lutwak.
Trans. Amer. Math. Soc. 287 (1985), 91-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766208
$BMO(𝜌)$ and Carleson measures
Wayne Stewart Smith.
Trans. Amer. Math. Soc. 287 (1985), 107-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766209
Finite time analyticity for the two- and three-dimensional Rayleigh-Taylor instability
C. Sulem and P.-L. Sulem.
Trans. Amer. Math. Soc. 287 (1985), 127-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766210
Projections on tensor product spaces
E. J. Halton and W. A. Light.
Trans. Amer. Math. Soc. 287 (1985), 161-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766211
On a.e. convergence of solutions of hyperbolic equations to $L^{p}$-initial data
Alberto Ruiz.
Trans. Amer. Math. Soc. 287 (1985), 167-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766212
On invariant finitely additive measures for automorphism groups acting on tori
S. G. Dani.
Trans. Amer. Math. Soc. 287 (1985), 189-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766213
Minimal leaves in foliations
Daniel M. Cass.
Trans. Amer. Math. Soc. 287 (1985), 201-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766214
The duration of transients
S. Pelikan.
Trans. Amer. Math. Soc. 287 (1985), 215-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766215
On the restriction of the Fourier transform to curves: endpoint results and the degenerate case
Michael Christ.
Trans. Amer. Math. Soc. 287 (1985), 223-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766216
Periodic solutions of Hamilton’s equations and local minima of the dual action
Frank H. Clarke.
Trans. Amer. Math. Soc. 287 (1985), 239-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766217
The algebra of the finite Fourier transform and coding theory
R. Tolimieri.
Trans. Amer. Math. Soc. 287 (1985), 253-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766218
Period doubling and the Lefschetz formula
John Franks.
Trans. Amer. Math. Soc. 287 (1985), 275-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766219
A method for investigating geometric properties of support points and applications
Johnny E. Brown.
Trans. Amer. Math. Soc. 287 (1985), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766220
Fractional integrals on weighted $H^{p}$ and $L^{p}$ spaces
Jan-Olov Strömberg and Richard L. Wheeden.
Trans. Amer. Math. Soc. 287 (1985), 293-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766221
Of planar Eulerian graphs and permutations
Gadi Moran.
Trans. Amer. Math. Soc. 287 (1985), 323-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766222
Local operators and derivations on $C^{∗}$-algebras
C. J. K. Batty.
Trans. Amer. Math. Soc. 287 (1985), 343-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766223
Fuchsian groups and algebraic number fields
P. L. Waterman and C. Maclachlan.
Trans. Amer. Math. Soc. 287 (1985), 353-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766224
Conway’s field of surreal numbers
Norman L. Alling.
Trans. Amer. Math. Soc. 287 (1985), 365-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766225
An idempotent completion functor in homotopy theory
Harold M. Hastings.
Trans. Amer. Math. Soc. 287 (1985), 387-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766226
On the model equations which describe nonlinear wave motions in a rotating fluid
Jong Uhn Kim.
Trans. Amer. Math. Soc. 287 (1985), 403-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766227
Compact group actions and maps into $K(𝜋,1)$-spaces
Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin.
Trans. Amer. Math. Soc. 287 (1985), 419-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766228